# SDR SWAA072822

- Difficulty date: June 3, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 24,902 hours, 14,104 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX580557
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY, AT FL 410 ENGINE DRIVEN HYDRAULIC -B- SYSTEM LIGHT ILLUMINATED, -B- SYSTEM INDICATES ZERO.  INSPECTED HYDRAULIC SYSTEM FOUND -B- SYSTEM ELECTRIC PUMP LEAKING.  REMOVED AND REPLACED ELECTRIC PUMP AND CASE DRAIN FILTERS PER MM.
